# SDR AALA20160303006

- Difficulty date: September 23, 2015
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Aircraft time: 112,638 hours, 18,451 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240665
- Part serial: 067C981
- Condition: Faulty
- Location: Window Heat
- Stage of operation: CR
- How discovered: V
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

CAPTAIN`S WINDSHIELD CRACKED EN-ROUTE.  EMER DECLARED, FLIGHT DIVERTED & LANDED WITHOUT FURTHER INCIDENT.  R & R THE LT WINDOW HEAT CONTROL UNIT IAW 30-41-01.  ALL TEST ED OK.  OK FOR SERVICE.  THE A CFT WAS GNDED..  SEE ALSO AALA20150923007.
